# SDR AALA202405299901

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N341TR
- Make and model: Boeing 737823
- Aircraft serial: 44490
- Aircraft time: 1,419 hours, 534 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285A12004
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED WHILE ON APPROACH PERFORMED GO AROUND; AIRCRAFT LANDED SAFELY AT MIA. REMOVE AND REPLACED FSEU (AALA202405289901), PER AMM 27-51-01. REMOVE AND REPLACED EXTEND HYDRAULIC FUSE FOR LEADING EDGE (AALA202405295476) AND SLAT (AALA202405292461), PER AMM 27-81-61. LEAK CHECK GOOD. ACCOMPLISHED LEADING EDGE AND SLAT TIMING IN PRIMARY AND STANDBY MODE. PER AMM 27-81-00. ALL CHECKS GOOD.
